Medical Questions? Ask a Doctor Online!
thereHave you had your ear examined or been to any doctor as yet?What is the color of the fluid that is coming out?Is it clear or pus like?Do you have a history of allergies or frequent colds?Do you have this discharge only in one ear or the other ear as well?Please let me know.JACUSTOMER-ybzmczhd- :I have not had it looked at yet. The fluid is clearI use a q-tip to soak it up if it is too wet there and it is usually clear or a little yellow which seems like ear wax.It is only the left ear. I have had a lot of congestion while now, sniffiling and coughing, and do have some allergies from time to time. the way my body reacts to the extra fluid makes me think it is toxic with the heavy crusting, face roughness and breakouts, earlobe swelling and crusting like a chemical burn reaction. The Clearasil pads do help my skin if I start using them right away.My right lymph node has been swollen, don't know if that is related.The bad reaction seems to come in waves but there is extra fluid most of the time. I will probably go see a doctor as soon as I have enough money saved up, am just concerned that it wont go away and wonder if there is a simple answer. I have had trauma on that side of my head years ago, broke my neck and cracked my skull on the left side.Just figured I should mention that history, don't know that it is relevant. Thank you so much time!Dr. Shahzad MD :The most likely reason why you are having this sticky ear discharge is because of what is called as glue ear (which is a condition in which there is blockage or dysfunction of the tube that connects the ear to the throat, called as the eustachian tube and this is usually due to a cold or an infection of the upper respiratory tract that causes obstruction of the eustachian tube). time being you should keep your ear as dry as possible and keep it away from water. I would also like that you should use over the counter xylometazoline spray if you are still have congestion of the nose. This may help open the eustachian tube.Let me know if you have any further questionsKindest Regards